# SDR U5QA06036

- Difficulty date: December 27, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N8811A
- Make and model: Lear 60LEAR
- Aircraft serial: 119
- Aircraft time: 6,722 hours, 5,105 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Stop Fitting
- Part number: 6055306033801
- Condition: Cracked
- Location: Rudder
- Part time: 6,722 hours, 5,105 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION OF THE AIRCRAFT IT WAS NOTED THAT WIND GUSTS HAD BEEN SLAPPING THE RUDDER FULL TRAVEL FROM STOP TO STOP DAMAGING THE RUDDER AND OVERTRAVEL CAUSED DAMAGE TO THE STOP BLOCK AND SUPPORT BRACKET.
